Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stressedoutVThokie

Going through hell (tazorac)

Hey - this is my first post on these boards (just joined) and i started using tazorac .1% cream about 3 or 4 weeks ago..

I'm a freshman in college and for the past two years my face has looked pretty damn good - the occasional pimple or three like once a month (cystic) but never really hurt anything (emotionally or physically). I turned 18 this past july and noticed that I was getting a few more pimples than usual but it flattened out through my first semester of college.. During this past christmas break I started breaking out again and when I came back to school for the second semester (started jan. 13th) I decided I should try tazorac (my derm has recommended it to me before). I began using tazorac around the 3rd week of january up until now. At first I felt like it was working to dry out my existing pimples until about a week or so I started flaring up like crazy. My cysts have like tripled and it's very painful. Like I said, I'm on about my 4th week of this and I was wondering if anyone else is going through this or if this sounds familiar. I really wanna stick with it because I believe it can really help me since I never have had too bad of acne until now. All the acne is on my chin and around my upper lip so it is very painful - my face looks AWFUL right now. I apply tazorac once a day on all of the bad areas and use clearasil ultra face scrub in the shower and for dryness I sometimes apply aloe vera - I am also taking 100 mg of doxycycline twice a day, which doesn't seem to be helping at all.

Also, ever since I began breaking out bad my one lymph node has been inflammed - weird.?

This truuuuly sucks so knowing it is worth the struggle would really help..

Share this post


Link to post
Share on other sites

Hey there all of this sounds all too familiar. Although i was not put on an antibiotic tazorac has cleared me up greatly. I have been keeping a running blog of my progress. tazorac the journey.... I am also on .1% cream...Believe me it is hell around the 3rd, 4th and a little of the fifth week. See i started it over break so by the time i got back in school i was already pretty much through the rough spots. I know it is hard to be at school with the pimples but you have to stick with it! Your almost through the worst parts!!! Good Luck!!!!

Share this post


Link to post
Share on other sites

Unfortunately things are gonna get worse before they get better. Medicine will do that. I hope it starts working for you though. As the previous poster stated, Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×